# SDR ASOA200900108

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOOR SEAT RAIL FS477.40 TO FS581.00 AT RBL 9.0.  INSTALLED NEW SEAT TRACK P/N SH670-33426-1 PER SRM 51-41-00 EM 7025452.  JOB COMPLETED.
